# SDR UIEA2019042203920

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,762 hours, 10,365 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Rt Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP EICAS. ( PERFORMED OPS CHECK OF FUEL PUMP PER B767 AMM 28-42-00. OPS CHECK GOOD. PRESSURE INDICATION NORMAL. )
